# SDR DXTA2021122754170

- Difficulty date: December 25, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 5,087 hours, 3,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch Panel
- Part number: SWP50001
- Part serial: 277000086
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFT BLACK BUTTON LOCATED IN THE CABIN WHICH FUNCTIONS TO CLOSE THE MAIN CABIN DOOR IS INTERMITTENT WHEN PRESSED TO LIFT THE DOOR. // SIGN OFF//   GAINED ACCESS TO SWITCH PANEL REMOVED AND REPLACED  SWITCH PANEL PN: SWP500-01 SN: 277000086 WLTH INSPECTED SWITCH ASSY SWP500-01  SN 277000225. RESTORED ALL ACCESS. OPS CHECK GOOD REF 680A AMM 52-15-00 AND AMM 52-15-05
